# SDR SIMA20160511005

- Difficulty date: May 11, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 28,616 hours, 24,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OMEGA BEAM L ANGLE SUPPORT IS CRACKED, BETWEEN FRAMES 47R & 48R.  INSTALLED NEW FWD & AFT L ANGLE SUPPORTS FOR RT OMEGA BEAM IAW SRM 53-23-02 & 51-40-02.
